# SDR AWXA200201017

- Difficulty date: October 20, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 55,100 hours, 33,903 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY FLASHLIGHT IN THE FORWARD GALLEY WAS NOT FULLY CHARGED.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES ON THE FORWARD GALLEY EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
